News & Announcements

Volume 3 , Issue 3 , 2021 Table of Contents       

        Other Issues:      


The Cover and the Contents of Issue No.3, Volume 3, 2021
  Journal of Nonlinear Modeling and Analysis
  2021,3(3) [Abstract]  [View PDF(286.09 K)]
Optimal Value and Post Optimal Solution in a Transportation Problem
  Tolulope Latunde, Joseph Oluwaseun Richard, Opeyemi Odunayo Esan, Damilola Deborah Dare
  2021,3(3):335-348 [Abstract]  [View PDF(296.09 K)]
A Switching Law to Stabilize an Unstable Switched Linear System
  Yuhong Zhang, Weisheng Huang, Xiaosong Yang
  2021,3(3):349-364 [Abstract]  [View PDF(1.02 M)]
Lump Solutions, Lump-soliton Interaction Phenomena and Breather-soliton Solutions to a (3+1)-dimensional Boiti-Leon-Manna-Pempinelli-like Equation
  Huiqin Xu, Yinshan Yun
  2021,3(3):365-376 [Abstract]  [View PDF(4.77 M)]
Application of Almost Increasing Sequence for Absolute Riesz $|\overline{N}, p_n^{\alpha, \beta}; \delta|_k$ Summable Factor
  Smita Sonker, Rozy Jindal, Lakshmi Narayan Mishra
  2021,3(3):377-384 [Abstract]  [View PDF(322.68 K)]
Stage-structured Harvest Models
  Meili Li, Jia Li
  2021,3(3):385-401 [Abstract]  [View PDF(1.08 M)]
Hopf Bifurcation Analysis for a Delayed Business Cycle Model-The Equivalence of Multiple Time Scales Versus Center Manifold Reduction Methods
  Xiaolin Zhen, Yuting Ding
  2021,3(3):403-419 [Abstract]  [View PDF(839.05 K)]
Travelling Wave Solutions and Conservation Laws of the (2+1)-dimensional Broer-Kaup-Kupershmidt Equatio
  Lijun Zhang, Innocent Simbanefayi, Chaudry Masood Khalique
  2021,3(3):421-430 [Abstract]  [View PDF(154.99 K)]
2D Random Approximation Method
  Changan Liu, Miao Ouyang
  2021,3(3):431-446 [Abstract]  [View PDF(382.02 K)]
Hopf Bifurcation Analysis of a Host-generalist Parasitoid Model with Diffusion Term and Time Delay
  Zijun Liu, Ruizhi Yang
  2021,3(3):447-463 [Abstract]  [View PDF(752.47 K)]
Traveling Wave Solutions in an Integrodifference Equation with Weak Compactness
  Shuxia Pan, Guo Lin
  2021,3(3):465-475 [Abstract]  [View PDF(330.49 K)]
Turing and Hopf Bifurcation in a Diffusive Tumor-immune Model
  Jingnan Wang, Shengnan Liu
  2021,3(3):477-493 [Abstract]  [View PDF(1.12 M)]